Works matching DE "FACTORIZATION of operators"
Results: 111
Weak normality properties and factorizations of normality.
- Published in:
- Acta Mathematica Hungarica, 2006, v. 110, n. 1/2, p. 67, doi. 10.1007/s10474-006-0007-y
- By:
- Publication type:
- Article
On the solution of indefinite systems arising in nonlinear programming problems.
- Published in:
- Numerical Linear Algebra with Applications, 2007, v. 14, n. 10, p. 807, doi. 10.1002/nla.558
- By:
- Publication type:
- Article
Smoothed analysis of some condition numbers.
- Published in:
- Numerical Linear Algebra with Applications, 2006, v. 13, n. 1, p. 71, doi. 10.1002/nla.464
- By:
- Publication type:
- Article
Multilevel block factorizations in generalized hierarchical bases<FNR></FNR><FN>This article is a US Government work and is in the public domian in the USA </FN>.
- Published in:
- Numerical Linear Algebra with Applications, 2003, v. 10, n. 1/2, p. 105, doi. 10.1002/nla.314
- By:
- Publication type:
- Article
Sine transform based preconditioners for elliptic problems.
- Published in:
- Numerical Linear Algebra with Applications, 1997, v. 4, n. 5, p. 351, doi. 10.1002/(SICI)1099-1506(199709/10)4:5<351::AID-NLA103>3.0.CO;2-4
- By:
- Publication type:
- Article
Stability of Block LU Factorization.
- Published in:
- Numerical Linear Algebra with Applications, 1995, v. 2, n. 2, p. 173, doi. 10.1002/nla.1680020208
- By:
- Publication type:
- Article
A Simpler GMRES.
- Published in:
- Numerical Linear Algebra with Applications, 1994, v. 1, n. 6, p. 571, doi. 10.1002/nla.1680010605
- By:
- Publication type:
- Article
DRIC: a Dynamic Version of the RIC Method.
- Published in:
- Numerical Linear Algebra with Applications, 1994, v. 1, n. 6, p. 511, doi. 10.1002/nla.1680010602
- By:
- Publication type:
- Article
Displacement Decomposition Incomplete Factorization Preconditioning Techniques for Linear Elasticity Problems.
- Published in:
- Numerical Linear Algebra with Applications, 1994, v. 1, n. 2, p. 107, doi. 10.1002/nla.1680010203
- By:
- Publication type:
- Article
Low-rank Revealing QR Factorizations.
- Published in:
- Numerical Linear Algebra with Applications, 1994, v. 1, n. 1, p. 33, doi. 10.1002/nla.1680010105
- By:
- Publication type:
- Article
Operator linear-fractional relations: main properties, some applications.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 4, p. 426, doi. 10.1007/s10958-013-1406-6
- By:
- Publication type:
- Article
A FACTORIZATION PROBLEM.
- Published in:
- Real Analysis Exchange, 2011, v. 36, n. 2, p. 297, doi. 10.14321/realanalexch.36.2.0297
- By:
- Publication type:
- Article
The Virtual Waiting Time for the Batch Arrival Queueing Systems.
- Published in:
- Stochastic Analysis & Applications, 2004, v. 22, n. 5, p. 1235, doi. 10.1081/SAP-200026456
- By:
- Publication type:
- Article
Shift Techniques and Canonical Factorizations in the Solution of M/G/1-Type Markov Chains.
- Published in:
- Stochastic Models, 2005, v. 21, n. 2/3, p. 279, doi. 10.1081/STM-200056219
- By:
- Publication type:
- Article
Polynomial Factorization for Servers with Semi-Markovian Workload: Performance and Numerical Aspects of a Verified Solution Technique.
- Published in:
- Stochastic Models, 2005, v. 21, n. 2/3, p. 643, doi. 10.1081/STM-200057136
- By:
- Publication type:
- Article
An RG -Factorization Approach for a BMAP/M/1 Generalized Processor-Sharing Queue.
- Published in:
- Stochastic Models, 2005, v. 21, n. 2/3, p. 507, doi. 10.1081/STM-200056223
- By:
- Publication type:
- Article
Wiener-Hopf analysis of diffraction of acoustic waves by a soft/hard half-plane.
- Published in:
- Archives of Mechanics, 2010, v. 62, n. 2, p. 157
- By:
- Publication type:
- Article
Exact formulas for the Hodrick-Prescott filter.
- Published in:
- Econometrics Journal, 2008, v. 11, n. 1, p. 209, doi. 10.1111/j.1368-423X.2008.00230.x
- By:
- Publication type:
- Article
Resultant properties of gcd of many polynomials and a factorization representation of gcd.
- Published in:
- International Journal of Control, 2003, v. 76, n. 16, p. 1666, doi. 10.1080/00207170310001628598
- By:
- Publication type:
- Article
Performance factorization and measurement selection for partially controlled systems.
- Published in:
- International Journal of Control, 1999, v. 72, n. 6, p. 512, doi. 10.1080/002071799220948
- By:
- Publication type:
- Article
ELEMENTARY PROOFS OF VARIOUS FACTS ABOUT 3-CORES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2009, v. 79, n. 3, p. 507, doi. 10.1017/S0004972709000136
- By:
- Publication type:
- Article
On Singular Integrals with Cauchy Kernel on Weight Subspaces: The Basicity Property of Sines and Cosines Systems in Weight Spaces.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2011, p. 1, doi. 10.1155/2011/717501
- By:
- Publication type:
- Article
ABUSES OF FACTOR SCORES.
- Published in:
- American Educational Research Journal, 1966, v. 3, n. 4, p. 297, doi. 10.3102/00028312003004297
- By:
- Publication type:
- Article
Imaginary powers of a Laguerre differential operator.
- Published in:
- Acta Mathematica Hungarica, 2009, v. 124, n. 4, p. 333, doi. 10.1007/s10474-009-8203-1
- By:
- Publication type:
- Article
On the method of two-sided continuation of solutions of the integral convolution equation on a finite Interval.
- Published in:
- Mathematical Notes, 2015, v. 97, n. 3/4, p. 309, doi. 10.1134/S0001434615030013
- By:
- Publication type:
- Article
Factorization of EP elements in C*-algebras.
- Published in:
- Linear & Multilinear Algebra, 2009, v. 57, n. 6, p. 587, doi. 10.1080/03081080802264372
- By:
- Publication type:
- Article
A Matrix Identity on the Schur Complement.
- Published in:
- Linear & Multilinear Algebra, 2004, v. 52, n. 5, p. 367, doi. 10.1080/03081080310001645172
- By:
- Publication type:
- Article
Nonnegative Rank Factorization of a Nonnegative Matrix A with A<sup>†</sup>A ≥ 0.
- Published in:
- Linear & Multilinear Algebra, 2003, v. 51, n. 1, p. 83, doi. 10.1080/0308108021000023471
- By:
- Publication type:
- Article
IMPROVED BOUNDS FOR THE IMPLICIT FACTORIZATION PROBLEM.
- Published in:
- Advances in Mathematics of Communications, 2013, v. 7, n. 3, p. 243, doi. 10.3934/amc.2013.7.243
- By:
- Publication type:
- Article
A note on the relationship between the Szlenk and $$w^*$$ -dentability indices of arbitrary $$w^*$$ -compact sets.
- Published in:
- Positivity, 2017, v. 21, n. 4, p. 1507, doi. 10.1007/s11117-017-0482-0
- By:
- Publication type:
- Article
Products and factors of Banach function spaces.
- Published in:
- Positivity, 2010, v. 14, n. 2, p. 301, doi. 10.1007/s11117-009-0019-2
- By:
- Publication type:
- Article
BoostGAPFILL: improving the fidelity of metabolic network reconstructions through integrated constraint and pattern-based methods.
- Published in:
- Bioinformatics, 2017, v. 33, n. 4, p. 608, doi. 10.1093/bioinformatics/btw684
- By:
- Publication type:
- Article
Factorizable Derivations and Ideals of Relations.
- Published in:
- Communications in Algebra, 2007, v. 35, n. 3, p. 983, doi. 10.1080/00927870601117639
- By:
- Publication type:
- Article
Annotated listing of new books.
- Published in:
- 1998
- Publication type:
- Book Review
Pricing of perpetual Bermudan options.
- Published in:
- Quantitative Finance, 2002, v. 2, n. 6, p. 432, doi. 10.1088/1469-7688/2/6/302
- By:
- Publication type:
- Article
OPTIMAL FILTRATION OF DETERMINISTIC INFORMATION IN MULTIVARIATE MEASURING ROUTE.
- Published in:
- Electronics & Control Systems, 2013, v. 3, n. 37, p. 11
- By:
- Publication type:
- Article
Operator-based external disturbance rejection of perturbed nonlinear systems by using robust right coprime factorization.
- Published in:
- Transactions of the Institute of Measurement & Control, 2018, v. 40, n. 10, p. 3169, doi. 10.1177/0142331217718899
- By:
- Publication type:
- Article
A Fast Algorithm for Equality-Constrained Quadratic Programming on the Alliant FX/8.
- Published in:
- Annals of Operations Research, 1988, v. 14, n. 1-4, p. 225, doi. 10.1007/BF02186482
- By:
- Publication type:
- Article
From Hermite to stationary subdivision schemes in one and several variables.
- Published in:
- Advances in Computational Mathematics, 2012, v. 36, n. 4, p. 547, doi. 10.1007/s10444-011-9190-7
- By:
- Publication type:
- Article
Quantum Hamiltonians and Prime Numbers.
- Published in:
- Modern Physics Letters A, 2003, v. 18, n. 18, p. 1205, doi. 10.1142/S0217732303011034
- By:
- Publication type:
- Article
Subspace Cyclicity and Hypercyclicity for Tuples of Operators.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2018, v. 42, n. 2, p. 183
- By:
- Publication type:
- Article
Global L 2 -Boundedness Theorems for a Class of Fourier Integral Operators.
- Published in:
- Communications in Partial Differential Equations, 2006, v. 31, n. 4, p. 547, doi. 10.1080/03605300500455958
- By:
- Publication type:
- Article
A new result on absolute summability factors.
- Published in:
- Journal of Computational Analysis & Applications, 2010, v. 12, n. 2, p. 417
- By:
- Publication type:
- Article
THE LAGRANGE - POINCARÉ EQUATIONS FOR A REFINEMENT OF A PRINCIPAL GP(n; R) - BUNDLE.
- Published in:
- Journal of Computational Analysis & Applications, 2008, v. 10, n. 3, p. 345
- By:
- Publication type:
- Article
Operator factorization and the solution of second-order linear ordinary differential equations.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2007, v. 38, n. 2, p. 189, doi. 10.1080/00207390601002815
- By:
- Publication type:
- Article
A new factorisation of a general second order differential equation.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2006, v. 37, n. 1, p. 51, doi. 10.1080/00207390500186339
- By:
- Publication type:
- Article
Constraining the unitarity triangle with B→ K<sup>*</sup>γ and B→ργ.
- Published in:
- European Physical Journal C -- Particles & Fields, 2004, v. 33, p. s262, doi. 10.1140/epjcd/s2003-03-128-y
- By:
- Publication type:
- Article
The Corona Factorization Property, Stability, and the Cuntz Semigroup of a C*-algebra.
- Published in:
- IMRN: International Mathematics Research Notices, 2012, v. 2012, n. 1, p. 34, doi. 10.1093/imrn/rnr013
- By:
- Publication type:
- Article
Financial Interpretation of Feller's Factorization.
- Published in:
- Journal of Derivatives, 2022, v. 30, n. 2, p. 49, doi. 10.3905/jod.2022.30.2.049
- By:
- Publication type:
- Article
COMPOSITION OPERATORS AND THEIR PRODUCTS ON L<sup>2</sup>(Ʃ).
- Published in:
- Matematicki Vesnik, 2017, v. 69, n. 1, p. 1
- By:
- Publication type:
- Article